MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1934ps suture anchor released from its eyelet.This occurred during use.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Correction: d2a.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging during use.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21619232
Report Number1220246-2025-00974
Device Sequence Number12438880
Product Code MBI
UDI-Device Identifier00888867024168
UDI-Public(01)00888867024168(11)230120(17)271231(10)15046805
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK
Device Catalogue NumberAR-1934PS
Device Lot Number15046805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
09/04/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/03/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown